MathSciNet Relay Station
MathSciNet bibliographic data
MR676612 (84h:58032) 58E05 (58E30 58F05)
Novikov, S. P. The Hamiltonian formalism and a multivalued analogue of Morse theory. (Russian) Uspekhi Mat. Nauk 37 (1982), no. 5(227), 3–49, 248.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement